MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number GLY120824
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.(b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section d.2b: procode is krd/hcg.Section e.1: the initial reporter phone is not available / reported.Section h.3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.A review of manufacturing documentation associated with this lot (1952532s) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during an endovascular embolization procedure, the 8mm x 24cm galaxy g3 (gly120824 / 1952532s) was used, and it filled the aneurysm.When the physician attempted to detach, the coil did not detach.The physician inspected the indicator light of the detachment box and observed that it was in good condition.The physician changed to a new connecting cable and pressed the detachment button to detach the coil again, but the coil still failed to detach.The physician removed the coil and the second connector cable from the patient and replaced the coil to complete the procedure using the same original microcatheter (unspecified brand).The procedure was reportedly prolonged by 10 minutes.There was no report of any negative impact on the patient.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product analysis lab received the complaint device on 03-dec-2025.A supplemental 3500a report will be submitted once the product investigation has been completed.Updated sections: b.4, d.9, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile 8mm x 24cm galaxy g3 was received contained in the decontamination pouch.Visual inspection was performed.The core wire was protruding from the introducer.No additional damages were found.Microscopic inspection was performed.The embolic coil was found still attached to the resistance heating (rh) coil.The distal outer sheath had not been softened, an indication that the detachment process had not been initiated.The electrical resistance of the galaxy g3 device was measured with a multimeter, it measured 53.2 ohms (o), which is within the specification range of 48.5 o ¿ 56.0 o.The device was connected to a lab sample detachment control box (dcb), and to a lab sample enpower control cable.The power was turned on.The system ready light was illuminating.Then, the detach button was pressed, and a beep sound was heard.The coil was successfully detached from the unit.The issue reported in the complaint regarding the embolic coil failure to detach could not be confirmed as the device met the electrical specification range.There may have been other circumstances or issues that occurred during the use of the device that could not be replicated in the lab setting.The instruction for use (ifu) provides proper handling instructions for the device to prevent such issues from occurring.The protruded condition of the core wire was not originally reported, and the exact time of occurrence cannot be determined; therefore, this is not considered related to the issue reported.A review of manufacturing documentation associated with this lot: (1952532s) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.As part of johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.It should be noted that product failure could be caused by multiple factors.The instruction for use (ifu) does contain the following recommendation: verify that the microcoil delivery system is fully connected, and no faults are indicated on the dcb.If a fault exists, reseat all connections between the dpu, the dcb, and the connecting cable.If a fault still persists, replace the connecting cable.If this does not correct the error, replace the dcb.If the microcoil delivery system still continues to have a fault, retrieve the microcoil, re sheathing the microcoil system, and replace it with a new microcoil system.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Updated sections: b.4, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
GALAXY G3
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key23519231
Report Number3008114965-2025-01138
Device Sequence Number21258789
Product Code KRD
UDI-Device Identifier10886704077589
UDI-Public(01)10886704077589(17)280731(10)1952532S
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGLY120824
Device Lot Number1952532S
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer12/03/2025
12/09/2025
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date12/03/2025
12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONNECTING CABLE.; CONNECTING CABLE.; MICROCATHETER (UNSPECIFIED BRAND).
Patient SexUnknown